Vol. 12, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Semistable Chow–Hall algebras of quivers and quantized Donaldson–Thomas invariants

Hans Franzen and Markus Reineke

Vol. 12 (2018), No. 5, 1001–1025
Abstract

The semistable ChowHa of a quiver with stability is defined as an analog of the cohomological Hall algebra of Kontsevich and Soibelman via convolution in equivariant Chow groups of semistable loci in representation varieties of quivers. We prove several structural results on the semistable ChowHa, namely isomorphism of the cycle map, a tensor product decomposition, and a tautological presentation. For symmetric quivers, this leads to an identification of their quantized Donaldson–Thomas invariants with the Chow–Betti numbers of moduli spaces.

Keywords
cohomological Hall algebra, Donaldson–Thomas invariants, quiver moduli
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 14C15, 16G20
Milestones
Received: 25 April 2016
Revised: 13 February 2018
Accepted: 31 March 2018
Published: 31 July 2018
Authors
Hans Franzen
Mathematisches Institut
Universität Bonn
Germany
Markus Reineke
Faculty of Mathematics
Ruhr-Universität Bochum
Germany